# SDR CA970603012

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470R
- Propeller: Mcauly 2A34C50
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston
- Part number: 1939
- Condition: Worn
- Location: Propeller
- Part time: 823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PISTON FOUND WORN, PISTON REPLACED.
